MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI TS FEMUR SZ6 LEFT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRI TS FEMUR SZ6 LEFT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5512-F-601
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.Not available.
 
Event or Problem Description
The customer reported that there was difficulty engaging the 5mm femoral posterior augment bolt into the size 6 ts femoral component using the slip torque hex screwdriver.It was first attempted by the scrub nurse and eventually inserted by the surgeon.The surgeon applied cement around the augment, for security, and the device was then implanted into the patient.The customer also reported that the bolt was used to secure the augment using screwdriver and more torque was required than normal.There was a surgical delay of 5-10 minutes as a result.

Brand Name
TRI TS FEMUR SZ6 LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6419657
Report Number0002249697-2017-00957
Device Sequence Number35490
Product Code MBH
UDI-Device Identifier07613327026597
UDI-Public(01)07613327026597(11)160706(17)210731(10)U4GH
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number5512-F-601
Device Lot NumberU4GH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2017
Initial Report FDA Received Date03/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;